I've been on Sprintec birth control for about 5 years with minimal issues. This month I switched to a generic form of Yaz and have experienced absolutely horrible anxiety and depression. It has been so bad that I stopped taking it with 6 pills left in the pack and threw it away. I haven't taken anything for 5 days and just took Sprintec again for the first time. Will the change make these awful Yaz side effects go away and if so, how soon? I've read that the pill stays in your system for 3 months but I really can't take feeling like this for that long!!! Will re-continuing Sprintec alleviate the problem sooner?!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2010 • 1 answer
Posted 6 Jun 2013 • 2 answers
Posted 2 Apr 2015 • 2 answers
Posted 26 Jul 2016 • 0 answers
Posted 20 Feb 2018 • 0 answers